Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Moter Neuron and hiv
Dec 8, 2008

I have lower Moter Neuron desease related to HIV. I've been on Meds. for 2 years. Everything HIV is looking great; except my declining motor neuron condition. My arms and legs are degenerating and i suffer from fatigue and anxiety. 2 neuroligists in Boston seem unconcerned with my more rapid decline. I have suggested trying new meds. (just to try something else). All doctors are against this. What should i do? Just sit and wait until i can't walk and eventually (in a few years die). Is there any other treatment or option I can explore. I here i am one of maybe 50 similar cases in the US. Everyone seems to be treating me too carefully. I want to try anything possible before I loose anymore motion. Is there anyone that specializes in this anywhere?

Response from Dr. Frascino

Hello,

There are HIV-knowledgeable neurologists at most major medical centers. Certainly Boston has some! Your HIV specialist should work closely with an HIV-knowledgeable neurologist to confirm the diagnosis, monitor and document any improvement or deterioration in function and advise you if any treatment options (including experimental therapies or enrolling clinical trials) are available to you. If this requires a third neurologist visit, so be it! You can bring a copy of your post and my response to your visit so that the physician clearly understands your position. This should help him specifically address your questions and establish a treatment and/or monitoring plan of action.

Good luck.

Dr. Bob


Previous
T cell count 36
Next
Dr. Bob please help-you missed something!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement